CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Existence of optical vortices in R-2 期刊论文
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2019, 卷号: 50, 页码: 67-85
Authors:  Guo, Qing;  Cao, Daomin;  Li, Hang
Favorite  |  View/Download:7/0  |  Submit date:2020/01/10
Optical vortices  Variational methods  Concentration compactness  Nodal solutions  
Nodal solutions for a supercritical semilinear problem with variable exponent 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 2, 页码: 19
Authors:  Cao, Daomin;  Li, Shuanglong;  Liu, Zhongyuan
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Nodal solutions for a supercritical semilinear problem with variable exponent 期刊论文
CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS, 2018, 卷号: 57, 期号: 2
Authors:  Cao, Daomin;  Li, Shuanglong;  Liu, Zhongyuan
Favorite  |  View/Download:3/0  |  Submit date:2019/12/31
CP-P Stokes finite element pair on sub-hexahedron tetrahedral grids 期刊论文
CALCOLO, 2017, 卷号: 54, 期号: 4, 页码: 1403-1417
Authors:  Zhang, Shangyou;  Zhang, Shuo
View  |  Adobe PDF(1589Kb)  |  Favorite  |  View/Download:63/14  |  Submit date:2018/07/23
Stokes problem  Mixed finite element  Continuous quadratic velocity  Discontinuous pressure  Hexahedral grid  Tetrahedral grid  
Optimal L-infinity Estimates for Galerkin Methods for Nonlinear Singular Two-point Boundary Value Problems 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2015, 卷号: 31, 期号: 3, 页码: 719-728
Authors:  Zhang, Xu;  Shi, Zhong-ci
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
singular  two-point boundary value problems  symmetric Galerkin method  maximum norm error estimate  superconvergence  local mesh refinement  
On Schechter's linking theorems 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2010, 卷号: 258, 期号: 10, 页码: 3347-3361
Authors:  Zou, W.;  Li, S.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Schechter's linking  Sign-changing solution  PS-sequence  Value-splitting  
Multiple Nodal Solutions for Some Fourth-Order Boundary Value Problems via Admissible Invariant Sets 期刊论文
BOUNDARY VALUE PROBLEMS, 2008, 页码: 12
Authors:  Yang, Yang;  Zhang, Jihui;  Zhang, Zhitao
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Multiple nodal solutions for elliptic equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2004, 卷号: 57, 期号: 4, 页码: 615-632
Authors:  Qian, AX;  Li, SJ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
minimax theory  nodal solutions  elliptic boundary value problems  
Solutions with prescribed number of nodes to superlinear elliptic systems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2003, 卷号: 55, 期号: 6, 页码: 707-722
Authors:  Cao, DM;  Tang, ZW
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nodal solutions  superlinear elliptic systems  critical point  variational method  
Mountain pass theorem in order intervals and multiple solutions for semilinear elliptic Dirichlet problems 期刊论文
JOURNAL D ANALYSE MATHEMATIQUE, 2000, 卷号: 81, 页码: 373-396
Authors:  Li, SJ;  Wang, ZQ
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30